EconPapers    
Economics at your fingertips  
 

Asymmetric control limits for small samples

Berna Yazici () and Betül Kan ()

Quality & Quantity: International Journal of Methodology, 2009, vol. 43, issue 5, 865-874

Keywords: Control charts; Non-normality; Skewness correction (SC); Individuals control charts (I Chart); Skewed distributions (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s11135-008-9193-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:qualqt:v:43:y:2009:i:5:p:865-874

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/11135

DOI: 10.1007/s11135-008-9193-8

Access Statistics for this article

Quality & Quantity: International Journal of Methodology is currently edited by Vittorio Capecchi

More articles in Quality & Quantity: International Journal of Methodology from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:qualqt:v:43:y:2009:i:5:p:865-874